# SDR IPXA2023062940405

- Difficulty date: June 28, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 8,397 hours, 3,267 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* ON WAI RIGHT AILERON SHOWS LIGHTENING STRIKE***SM40/LMX3*** ASSIGNED EO-87507-PRELIM3 TO FAULT
